Alert archive / Texas / Tornado Warnings in 2008
Tornado Warning 18, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this tornado warning at Aug 22, 2008, 5:59 PM CDT for Webb County, Texas. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 22, 2008, 5:59 PM CDT (22:59 UTC)
- Expired
- Aug 22, 2008, 6:30 PM CDT
- In force
- 31 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
County Webb County, TX
The radar
The Laughlin AFB radar (KDFX), 198 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 11.0 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2918 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 603 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KCRP 222259
TORCRP
TXC479-222330-
/O.NEW.KCRP.TO.W.0018.080822T2259Z-080822T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
559 PM CDT FRI AUG 22 2008
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL WEBB COUNTY IN SOUTH TEXAS
* UNTIL 630 PM CDT
* AT 552 PM CDT...LOCAL LOW ENFORCEMENT REPORTED A TORNADO NEAR
LAREDO COMMUNITY COLLEGE...OR ABOUT NEAR LAREDO...MOVING NORTH AT
17 MPH. DOPPLER RADAR SHOWED A STRONG STORM IN THE DOWNTOWN
LAREDO AREA MOVING NORTH.
* THE TORNADO WILL BE NEAR...
LAREDO COUNTRY CLUB BY 605 PM CDT...
DOCTORS HOSPITAL OF LAREDO BY 610 PM CDT...
ORVIL BY 615 PM CDT...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 2749 9950 2751 9954 2757 9953 2760 9955
2760 9958 2764 9961 2763 9963 2764 9968
2790 9975 2795 9945 2747 9942 2746 9950
TIME...MOT...LOC 2258Z 171DEG 15KT 2755 9954
$$
JM1 follow-up statement
000
WWUS54 KCRP 222308
SVSCRP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
608 PM CDT FRI AUG 22 2008
TXC479-222330-
/O.CON.KCRP.TO.W.0018.000000T0000Z-080822T2330Z/
WEBB-
606 PM CDT FRI AUG 22 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR CENTRAL
WEBB COUNTY...
AT 602 PM CDT...LOCAL LAW ENFORCEMENT REPORTED THE TORNADO IS NO
LONGER TOUCHING DOWN. HOWEVER THIS STORM STILL HAS THE POTENTIAL TO
PRODUCE A TORNADO AS IT MOVES INTO THE NORTH SIDE OF LAREDO. THIS
STORM WAS MOVING NORTH AT 10 MPH.
THE TORNADO WILL BE NEAR...
DOCTORS HOSPITAL OF LAREDO BY 615 PM CDT...
ORVIL BY 625 PM CDT...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 2749 9950 2751 9954 2757 9953 2760 9955
2760 9958 2764 9961 2763 9963 2764 9968
2790 9975 2795 9945 2747 9942 2746 9950
TIME...MOT...LOC 2306Z 175DEG 9KT 2758 9952
$$
JMWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this tornado warning went out at Aug 22, 3:22 PM CDT, 2 hours 37 minutes earlier.
Area forecast discussion, Aug 22, 3:22 PM CDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 322 PM CDT FRI AUG 22 2008 .SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)...THE GFS/NAM PROG THE UPPER LOW/TROUGH TO PROVIDE SYNOPTIC SCALE LIFT...ESPECIALLY TO THE WRN CWFA DRG THE PERIOD. MSAS DEPICTS A SFC TROUGH ORIENTED PARALLEL TO THE RIO GRANDE RIVER YET WEST...THEN ORIENTED APPROXIMATELY E-W ACRS DEEP SOUTH TX...WHICH VALIDATES THE GFS NEAR TERM SOLN. THE GFS MAINTAIN THIS SFC TROUGH WEST/SOUTH OF THE CWFA DRG THE PERIOD. THE NAM ACTUALLY PROGS A SFC RIDGE AXIS ACRS THE CWFA SAT. THE GFS PROG ISENTROPIC LIFT AT 305K OVR THE WRN CWFA DRG THE PERIOD...YET THE NAM DOES NOT UNTIL 18Z SAT. FFMP REVEALS SIGNIFICANTLY LOWER FLASH FLOOD THESHOLDS OVR PORTIONS OF NUECES/KLEBERG/JIM WELLS COUNTIES OWING TO RAIN TDA. HWR...GIVEN THE LACK OF/UNCERTAINTY REGARDING A FOCUS FOR THE REGENERATION OF CONVECTION OVR THE CWFA...WL NOT ISSUE AN FFA. YET...ISOLATED FLASH FLOODING IS LIKELY. && .AVIATION...EXPECT PREDOMINATE MVFR CONDITIONS OVERNIGHT/SAT WITH IFR CEILINGS/VISIBILITIES NEAR CONVECTION. && .MARINE...MSAS REVEALS WEAK MSLP GRADIENT OWING TO THE PROXIMITY OF A SFC RIDGE OVR THE GULF. CONCUR WITH THE GFS/WAVEWATCH THAT MOMENTUM/SEAS WL REMAIN BELOW THE SCEC CATEGORY DRG THE PERIOD. && .LONG TERM (SUNDAY THROUGH FRIDAY)...THE CURRENT WET PATTERN WILL REMAIN IN PLACE ACROSS SOUTH TEXAS THROUGH AT LEAST THE BEGINNING OF THE PERIOD AS MODELS CONTINUE TO PROG AN UPPER LEVEL LOW TO BE SITUATED AROUND THE BIG BEND REGION. MODELS CONTINUE TO INDICATE A VERY MOIST AIR MASS TO BE IN PLACE DURING THE BEGINNING OF THE PERIOD...WITH PWAT VALUES PROGGED TO BE IN THE 2.25 TO 2.5 RANGE. (THIS WAS VERIFIED WHEN THE 12Z CRP SOUNDING CAME IN WITH A PWAT VALUE OF 2.33) ANOTHER FACTOR AIDING THE RAINFALL DURING THIS TIMEFRAME WILL BE A WEAK SURFACE BOUNDARY THAT IS PROGGED TO MOVE INTO THE CWA. HOWEVER...LATEST MODEL RUNS DO POSITION THE UPPER LEVEL LOW SLIGHTLY FURTHER WEST THAN PREVIOUS RUNS. WITH ALL THIS IN MIND...DECIDED TO DECREASED POPS SLIGHTLY DURING THE SUNDAY/MONDAY TIMEFRAME. KEPT SAME CONFIGURATION OF POPS WITH THE HIGHEST POPS OUT WEST AND THEN SLOWLY DECREASING TOWARDS THE COAST. AS THIS SURFACE BOUNDARY WORKS FURTHER SOUTH ON MONDAY AND THE UPPER LEVEL LOW PULLS EVEN FURTHER AWAY...AM ONLY EXPECTING SEABREEZE/DIURNAL CONVECTION EACH AFTERNOON ON MONDAY AND TUESDAY. CONVECTION WEDNESDAY THROUGH FRIDAY OVER LAND WILL REMAIN DIURNAL ALONG THE SEA-BREEZE AND NOCTURNAL OVER THE GULF IN RESPONSE TO WEAK TO MODERATE COASTAL CONVERGENCE. MODELS ARE BEGINNING TO SHOW ANOTHER MID TO UPPER LEVEL LOW MOVING INTO THE CWA FROM MEXICO/DEEP SOUTH TEXAS. AS A RESULT... DID SHOW SLIGHTLY HIGHER POPS IN THE SOUTHERN/SOUTH WESTERN PORTIONS OF THE CWA...BUT DID NOT WANT TO BUY INTO THE SOLUTION TOO MUCH AS IT IS STILL 7 TO 8 DAYS OUT. && .PRELIMINARY POINT TEMPS/POPS... CORPUS CHRISTI 76 87 75 91 73 / 40 60 30 40 20 VICTORIA 74 90 74 92 72 / 30 50 30 30 20 LAREDO 75 87 75 91 76 / 70 70 60 50 40 ALICE 75 88 74 92 73 / 50 60 40 40 30 ROCKPORT 77 86 77 90 75 / 30 50 30 30 20 COTULLA 74 88 73 91 72 / 70 70 60 50 40 KINGSVILLE 76 88 75 91 73 / 40 60 40 40 20 NAVY CORPUS 78 85 78 89 76 / 30 50 30 30 20 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && WC/87...SHORT TERM KR/97...LONG TERM
Hazardous weather outlook, Aug 22, 5:34 AM CDT, 12 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 534 AM CDT FRI AUG 22 2008 GMZ230-235-250-255-270-275-TXZ229>234-239>247-231100- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR- COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 534 AM CDT FRI AUG 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS...SOME WITH LOCALLY HEAVY RAINFALL...IS POSSIBLE LATER TODAY AND TONIGHT. THE HEAVIEST RAINFALL IS MOST LIKELY TO OCCUR TONIGHT OVER THE WESTERN PORTIONS OF SOUTH TEXAS...ESPECIALLY OVER WEBB AND LA SALLE COUNTIES AND LOCATIONS NEAR THE RIO GRANDE INCLUDING THE CITY OF LAREDO. EXCESSIVE HEAVY RAINFALL OVER WET SOILS OR IMPERVIOUS GROUNDS (SUCH AS THE CITY OF LAREDO) COULD PRODUCE FLOODING. AT THIS TIME...NO LARGE HAIL OR DAMAGING WINDS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A SLOW MOVING UPPER LEVEL LOW OVER NORTHERN MEXICO WILL CONTINUE TO COMBINE WITH COPIOUS TROPICAL MOISTURE SATURDAY AND SUNDAY... PRODUCING LIKELY RAINFALL AND PERIODS OF LOCALLY HEAVY RAINFALL. THE MAIN CONCERN FOR LOCALLY HEAVY RAINFALL AND FLOODING SATURDAY AND SUNDAY WILL CONTINUE TO BE ACROSS WEBB...LA SALLE...MCMULLEN AND DUVAL COUNTIES. SCATTERED PRECIPITATION WILL BE POSSIBLE SUNDAY NIGHT AND MONDAY ACROSS THESE WESTERN COUNTIES OF SOUTH TEXAS BEFORE TAPERING OFF MIDWEEK. BEGINNING TODAY THROUGH MONDAY 2 TO 4 INCHES OF RAINFALL WILL BE POSSIBLE ACROSS THE RIO GRANDE PLAINS AND BRUSH COUNTRY... WITH ISOLATED HIGHER AMOUNTS. THESE AMOUNTS COULD EASILY SATURATE SOILS...RESULTING IN EXCESSIVE RUNOFF AND FLOODING. SOME OF THIS FLOODING IS POSSIBLE DURING THE EVENING AND OVERNIGHT HOURS...WHEN THE DANGERS FOR FLOODING ARE GREATEST AS WATER LEVELS AT NIGHT ARE HARD TO DETERMINE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER...RESIDENTS AND EMERGENCY MANAGERS...ESPECIALLY IN THE CITY OF LAREDO...SHOULD BEGIN MAKING PREPARATIONS FOR THIS POTENTIALLY HEAVY RAINFALL EVENT. A FLOOD OR FLASH FLOOD WATCH MAY BE REQUIRED LATER TODAY OR TONIGHT. GW/JR
In the hours before
Special weather statement, Aug 22, 12:34 PM CDT, 5 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1234 PM CDT FRI AUG 22 2008 TXZ243-244-221815- NUECES-SAN PATRICIO- 1234 PM CDT FRI AUG 22 2008 ...A STRONG THUNDERSTORM WAS AFFECTING NUECES AND SAN PATRICIO COUNTIES... AT 1227 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ROBSTOWN...MOVING NORTH AT 19 MPH. THIS STORM WILL BE NEAR... ROBSTOWN BY 1240 PM CDT. EDROY BY 110 PM CDT. 5 MILES WEST OF ODEM BY 115 PM CDT. VERY HEAVY RAINFALL...FREQUENT LIGHTNING AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. RAINFALL TOTALS APPROACHING AROUND 2 INCHES ARE ALSO EXPECTED WITH THIS STORM AND THIS COULD CAUSE SOME URBAN AND SMALL SMALL STREAM FLOODING. MJG
Special weather statement, Aug 22, 12:34 PM CDT, 5 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1234 PM CDT FRI AUG 22 2008 TXZ243-244-221815- NUECES-SAN PATRICIO- 1234 PM CDT FRI AUG 22 2008 ...A STRONG THUNDERSTORM WAS AFFECTING NUECES AND SAN PATRICIO COUNTIES... AT 1227 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ROBSTOWN...MOVING NORTH AT 19 MPH. THIS STORM WILL BE NEAR... ROBSTOWN BY 1240 PM CDT. EDROY BY 110 PM CDT. 5 MILES WEST OF ODEM BY 115 PM CDT. VERY HEAVY RAINFALL...FREQUENT LIGHTNING AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. RAINFALL TOTALS APPROACHING AROUND 2 INCHES ARE ALSO EXPECTED WITH THIS STORM AND THIS COULD CAUSE SOME URBAN AND SMALL STREAM FLOODING. MJG
Special weather statement, Aug 22, 1:35 PM CDT, 4 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 135 PM CDT FRI AUG 22 2008 TXZ232-233-244-246-221930- BEE-GOLIAD-REFUGIO-SAN PATRICIO- 135 PM CDT FRI AUG 22 2008 ...STRONG THUNDERSTORMS WERE AFFECTING BEE...GOLIAD...REFUGIO AND SAN PATRICIO COUNTIES... AT 126 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BEEVILLE TO TAFT... MOVING NORTH AT 23 MPH. THESE STORMS WILL BE NEAR... NORMANNA BY 145 PM CDT. 5 MILES EAST OF PETTUS BY 155 PM CDT. BERCLAIR BY 150 PM CDT. WOODSBORO BY 205 PM CDT. REFUGIO BY 215 PM CDT. THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE TORRENTIAL DOWNPOURS....FREQUENT LIGHTNING AND WINDS 40 TO 50 MPH. ISOLATED RAINFALL TOTALS OF 1 TO 2 INCHES WILL BE POSSIBLE WITH THESE STORMS IN LESS THAN ONE HOUR. MJG
Special weather statement, Aug 22, 3:54 PM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 354 PM CDT FRI AUG 22 2008 TXZ229>234-239>247-231200- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...COTULLA...ENCINAL...TILDEN... GEORGE WEST...THREE RIVERS...BEEVILLE...SKIDMORE...GOLIAD... VICTORIA...LAREDO...RIO BRAVO...FREER...BENAVIDES...SAN DIEGO... ALICE...PREMONT...KINGSVILLE...CORPUS CHRISTI...ROBSTOWN... PORT ARANSAS...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON... MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA... PORT OCONNOR...SEADRIFT 354 PM CDT FRI AUG 22 2008 ...LOCALLY HEAVY RAINFALL EXPECTED TONIGHT AND SATURDAY... AN UPPER LEVEL LOW PRESSURE SYSTEM WILL REMAIN NEARLY STATIONARY OVER NORTHERN MEXICO...WEST OF THE RIO GRANDE RIVER...TONIGHT AND SATURDAY. COPIOUS MOISTURE AND ATMOSPHERIC INSTABILITY WILL PERSIST. THE COMBINATION OF THE UPPER SYSTEM...MOISTURE AND INSTABILITY... WILL RESULT IN SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS... WITH LOCALLY HEAVY RAINFALL...OVER THE COASTAL BEND...VICTORIA CROSSROADS...AND THE RIO GRANDE PLAINS. DUE TO RAINFALL DURING THE PAST SEVERAL DAYS...THE RAINFALL RATE THRESHOLD FOR FLASH FLOODING HAS DECREASED SIGNIFICANTLY OVER PORTIONS OF THE COASTAL BEND...ESPECIALLY NUECES AND NORTHERN JIM WELLS COUNTIES...AND OVER PORTIONS OF THE RIO GRANDE PLAINS... PRIMARILY OVER WEBB...LASALLE...AND MCMULLEN COUNTIES. AN ADDITIONAL 2 TO 4 INCHES OF RAINFALL IS POSSIBLE OVER THE REGION TONIGHT THROUGH SATURDAY. THE COMBINATION OF RAINFALL AND SATURATED SOILS MAY RESULT IN ISOLATED FLASH FLOODING. IF THE SURFACE TROUGH ENTERS THE REGION...THE LIKELIHOOD FOR WIDESPREAD FLASH FLOODING WILL INCREASE SIGNIFICANTLY AND MAY PROMPT THE ISSUANCE OF A FLASH FLOOD WATCH. THEREFORE...RESIDENTS IN THE COASTAL BEND...VICTORIA CROSSROADS...AND RIO GRANDE PLAINS ARE URGED TO LISTEN TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR TELEVISION FOR THE LATEST WEATHER INFORMATION REGARDING THIS EVENT. 87
Special weather statement, Aug 22, 4:28 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 428 PM CDT FRI AUG 22 2008 TXZ229-239-222230- LA SALLE-WEBB- 428 PM CDT FRI AUG 22 2008 ...A STRONG THUNDERSTORM WAS AFFECTING LA SALLE AND WEBB COUNTIES... AT 424 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES SOUTHEAST OF LAS TIENDAS...OR 18 MILES SOUTHWEST OF ENCINAL...MOVING NORTH AT 10 MPH. MOTORISTS TRAVELING ALONG INTERSTATE 35 BETWEEN LAREDO AND ENCINAL CAN EXPECT WINDS 40 TO 50 MPH...VERY HEAVY RAINFALL AND DANGEROUS CLOUD TO GROUND LIGHTNING STRIKES. JM
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 12:59 PM CDT | Areal Flood Advisory | CRP | Nueces, San Patricio | 61 min |
| Aug 22, 4:04 PM CDT | Areal Flood Advisory | CRP | La Salle, Webb | 56 min |
| Aug 22, 4:41 PM CDT | Flash Flood Warning | CRP | Webb | 109 min |
| Aug 22, 6:39 PM CDT | Flash Flood Warning | CRP | Webb | 111 min |
Nearby
Tornado Warnings in Texas, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.